Search Results

There are 14514 results for: content related to: Large cliques or stable sets in graphs with no four-edge path and no five-edge path in the complement

  1. You have free access to this content
    Amalgams and χ-Boundedness

    Journal of Graph Theory

    Volume 84, Issue 1, January 2017, Pages: 57–92, Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  2. A Characterization of b-Perfect Graphs

    Journal of Graph Theory

    Volume 71, Issue 1, September 2012, Pages: 95–122, Chính T. Hoàng, Frédéric Maffray and Meriem Mechebbek

    Version of Record online : 1 DEC 2011, DOI: 10.1002/jgt.20635

  3. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Version of Record online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  4. Structure Theorem for U5-free Tournaments

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 28–42, Gaku Liu

    Version of Record online : 13 MAR 2014, DOI: 10.1002/jgt.21789

  5. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  6. Perfect Matchings Avoiding Several Independent Edges in a Star-Free Graph

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 33–44, Yoshimi Egawa and Michitaka Furuya

    Version of Record online : 18 MAY 2015, DOI: 10.1002/jgt.21883

  7. Excluding Induced Subdivisions of the Bull and Related Graphs

    Journal of Graph Theory

    Volume 71, Issue 1, September 2012, Pages: 49–68, Maria Chudnovsky, Irena Penev, Alex Scott and Nicolas Trotignon

    Version of Record online : 15 SEP 2011, DOI: 10.1002/jgt.20631

  8. Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 146–160, Jun Fujisawa

    Version of Record online : 8 MAY 2012, DOI: 10.1002/jgt.21663

  9. Hereditary Efficiently Dominatable Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 400–424, Martin Milanič

    Version of Record online : 16 JUL 2012, DOI: 10.1002/jgt.21685

  10. Mechanically strong nanocomposite films based on highly filled carboxymethyl cellulose with graphene oxide

    Journal of Applied Polymer Science

    Volume 133, Issue 2, January 10, 2016, Mounir El Achaby, Nassima El Miri, Asmae Snik, Mohamed Zahouily, Karima Abdelouahdi, Aziz Fihri, Abdellatif Barakat and Abderrahim Solhy

    Version of Record online : 17 JUN 2015, DOI: 10.1002/app.42356

  11. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  12. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  13. One-Pot Synthesis of Multifunctional Au@Graphene Oxide Nanocolloid Core@Shell Nanoparticles for Raman Bioimaging, Photothermal, and Photodynamic Therapy

    Small

    Volume 11, Issue 21, June 3, 2015, Pages: 2527–2535, Young-Kwan Kim, Hee-Kyung Na, Seongchan Kim, Hongje Jang, Sung-Jin Chang and Dal-Hee Min

    Version of Record online : 27 JAN 2015, DOI: 10.1002/smll.201402269

  14. You have full text access to this OnlineOpen article
    Bounding the Clique-Width of H-Free Chordal Graphs

    Journal of Graph Theory

    Andreas Brandstädt, Konrad K. Dabrowski, Shenwei Huang and Daniël Paulusma

    Version of Record online : 10 FEB 2017, DOI: 10.1002/jgt.22111

  15. Acyclic Edge Coloring of Triangle-Free Planar Graphs

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 365–385, Manu Basavaraju and L. Sunil Chandran

    Version of Record online : 6 DEC 2011, DOI: 10.1002/jgt.20651

  16. On Triangle-Free Graphs That Do Not Contain a Subdivision of the Complete Graph on Four Vertices as an Induced Subgraph

    Journal of Graph Theory

    Volume 84, Issue 3, March 2017, Pages: 233–248, Nicolas Trotignon and Kristina Vušković

    Version of Record online : 20 JAN 2016, DOI: 10.1002/jgt.22023

  17. Nowhere-Zero Flows on Signed Complete and Complete Bipartite Graphs

    Journal of Graph Theory

    Volume 78, Issue 2, January 2015, Pages: 108–130, Edita Máčajová and Edita Rollová

    Version of Record online : 21 MAR 2014, DOI: 10.1002/jgt.21793

  18. A local structure theorem on 5-connected graphs

    Journal of Graph Theory

    Volume 60, Issue 2, February 2009, Pages: 99–129, Kiyoshi Ando

    Version of Record online : 25 SEP 2008, DOI: 10.1002/jgt.20350

  19. Graphs with No Induced Five-Vertex Path or Antipath

    Journal of Graph Theory

    Volume 84, Issue 3, March 2017, Pages: 221–232, Maria Chudnovsky, Louis Esperet, Laetitia Lemoine, Peter Maceli, Frédéric Maffray and Irena Penev

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22022

  20. Partitioning Perfect Graphs into Stars

    Journal of Graph Theory

    René van Bevern, Robert Bredereck, Laurent Bulteau, Jiehua Chen, Vincent Froese, Rolf Niedermeier and Gerhard J. Woeginger

    Version of Record online : 15 JUN 2016, DOI: 10.1002/jgt.22062